Alert archive / California / Freeze Warnings in 2018

Freeze Warning 11, NWS Eureka, CA

November 7, 2018Humboldt County, Mendocino County, California

NWS Eureka, CA issued this freeze warning at Nov 7, 2018, 3:53 AM PST for Humboldt County, Mendocino County, California. It took effect at Nov 8, 2018, 12:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2018, 3:53 AM PST (11:53 UTC)
In effect from
Nov 8, 2018, 12:00 AM PST
Expired
Nov 8, 2018, 9:00 AM PST
In force
9 hr
Issued by
NWS Eureka, CA

Counties Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 71 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2018-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2018-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WWUS76 KEKA 071153
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
353 AM PST Wed Nov 7 2018

...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S 
ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS 
PORTIONS OF NORTHWEST CALIFORNIA...

CAZ102-103-080100-
/O.CAN.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, and Ferndale
353 AM PST Wed Nov 7 2018

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...
...THIS MORNINGS FROST ADVISORY IS CANCELLED...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from midnight tonight to 9 AM PST
Thursday.

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Arcata, Eureka, Blue Lake and 
  Gasquet.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ110-080100-
/O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
353 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Leggett...Laytonville...Willits.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ105-106-080100-
/O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, and Benbow
353 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...lower 30s.

* LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa...
  Bridgeville.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ104-109-112-113-080100-
/O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
/O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
Southwestern Humboldt-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Honeydew, Petrolia, Briceland, 
Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, 
Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, 
Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah
353 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Frost
Advisory...which is in effect from midnight tonight to 9 AM PST
Thursday. 

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Petrolia...Honeydew...Ettersberg...
  Boonville...Comptche...Ukiah.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
4 follow-up statements
803 
WWUS76 KEKA 071711
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
911 AM PST Wed Nov 7 2018

...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE
AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF
NORTHWEST CALIFORNIA...

CAZ110-080615-
/O.EXP.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northwestern Mendocino Interior-
Including the cities of Potter Valley, Willits, Leggett, 
and Laytonville
911 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ105-106-080615-
/O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, and Benbow
911 AM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

LOW Temperatures...upper 20s to low 30s

LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa...
  Bridgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ104-109-112-113-080615-
/O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Southwestern Humboldt-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Honeydew, Petrolia, Briceland, 
Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, 
Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, 
Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah
911 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is possible. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

CAZ102-103-080615-
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, and Ferndale
911 AM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Valleys and the coastal plain away from the
  immediate coast. This includes Arcata, Eureka, Blue Lake and
  Gasquet.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
941 
WWUS76 KEKA 080442
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
842 PM PST Wed Nov 7 2018

...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE
AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF
NORTHWEST CALIFORNIA...

CAZ112-113-081700-
/O.UPG.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
/O.EXA.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Including the cities of Boonville, Philo, Comptche, Yorkville, 
Calpella, Hopland, Redwood Vly, Talmage, and Ukiah
842 PM PST Wed Nov 7 2018

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Freeze
Warning...which is in effect from midnight tonight to 9 AM PST
Thursday. The Frost Advisory is no longer in effect. 

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Boonville...Comptche.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CAZ105-106-110-081700-
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northwestern Mendocino Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, Benbow, Potter Valley, Willits, Leggett, 
and Laytonville
842 PM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Orleans...Willow Creek...Garberville...
  Bridgeville...Leggett...Laytonville...Willits.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ102>104-109-081700-
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, 
Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, 
Rockport, Mendocino, Point Arena, and Gualala
842 PM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Fort Bragg...Point Arena...Arcata...
  Eureka...Fortuna...Gasquet...Petrolia...Honeydew...Ettersberg...

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
500 
WWUS76 KEKA 080444
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
844 PM PST Wed Nov 7 2018


CAZ105-106-110-112-113-081700-
/O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, Benbow, Potter Valley, Willits, Leggett, Laytonville,
Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, 
Redwood Vly, Talmage, and Ukiah
844 PM PST Wed Nov 7 2018

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...upper 20s to lower 30s.

* LOCATIONS INCLUDE...Boonville...Comptche...Orleans...Willow
  Creek...Garberville...Bridgeville... Leggett...
  Laytonville...Willits.

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$

CAZ102>104-109-081700-
/O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, 
Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, 
Rockport, Mendocino, Point Arena, and Gualala
844 PM PST Wed Nov 7 2018

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST THURSDAY...

* LOW TEMPERATURES...mid 30s.

* LOCATIONS INCLUDE...Fort Bragg...Point Arena...Arcata...
  Eureka...Fortuna...Gasquet...Petrolia...Honeydew...Ettersberg....

* FOR A DETAILED VIEW OF THE HAZARD AREA...visit 
  http://www.wrh.noaa.gov/map

$$
168 
WWUS76 KEKA 081658
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
858 AM PST Thu Nov 8 2018

CAZ105-106-110-112-113-081800-
/O.EXP.KEKA.FZ.W.0011.000000T0000Z-181108T1700Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, 
Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, 
Alderpoint, Benbow, Potter Valley, Willits, Leggett, Laytonville,
Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, 
Redwood Vly, Talmage, and Ukiah
858 AM PST Thu Nov 8 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM THIS MORNING...

$$

CAZ102>104-109-081800-
/O.EXP.KEKA.FR.Y.0027.000000T0000Z-181108T1700Z/
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
Including the cities of Gasquet, Eureka, Blue Lake, 
McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, 
Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, 
Rockport, Mendocino, Point Arena, and Gualala
858 AM PST Thu Nov 8 2018

...FROST ADVISORY WILL EXPIRE AT 9 AM THIS MORNING...

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Nov 6, 10:49 PM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 6, 10:49 PM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
1049 PM PST Tue Nov 6 2018

.SYNOPSIS...Dry conditions and near seasonable temperatures are
expected across northwestern California through the work week as
high pressure controls the area. Otherwise, low temperatures are
expected to drop below freezing in some areas tonight.

&&

.UPDATE...Temperatures were dropping more quickly in some areas
along the Mendocino coast and in the Mattole Valley. So have
expanded the frost advisory to these areas. Also removed fog from
the forecast in some areas where the dry easterly winds are
expected to keep fog out. Otherwise the forecast looks on track
for tonight. MKK

&&

.PREV DISCUSSION... /issued 301 PM PST Tue Nov 6 2018/

DISCUSSION...High pressure will continue to build across over the
eastern Pacific, which will lead to dry conditions and near
seasonable daytime temperatures across the area. The main concern
for the short-term is low temperatures across portions of the
interior and low RH values for fire weather concerns over the
interior. Low temperatures were quite chilly last night, so have
bumped temperatures down for tonight in these areas. As a result,
more areas were added to the existing Frost Advisory that was
already in place for tonight. Additionally, have upgraded some spots
to a Freeze Warning for portions of zone 110, including Willits, Dos
Rios, and Potter Valley. Temperatures are expected to drop below
30 degrees in these areas. Areas of more sheltered valleys in
Trinity and northeastern Mendocino will also see freezing
temperatures tonight, but these zones have already had the growing
season end.

A mid-level trough is forecast to pass north and east of the area,
which will bring an additional push of dry air as the disturbance
passes Wednesday night into Thursday morning. Temperatures may
end up being warmer, with the passing disturbance and flow
becoming more offshore beginning Wednesday. Some gusty northeast
winds are possible over portions of Mendocino and Lake counties
Wednesday night through late on Thursday. High temperatures may
increase to the mid to upper 60s at the coast by the end of the
week with the offshore flow, but confidence is low at this time.
Temperatures are forecast to be in the upper 60s to upper 70s
across the interior and the upper 50s to mid 60s at the coast
through the rest of the week. Otherwise, no rain is expected over
the next seven days.

AVIATION...Lackluster weather prevailed today, except for minor
pockets of patchy morning fog over a few river valleys. Breezy to
gusty coastal winds again developed today, otherwise there were
no significant aviation concerns as VFR conditions prevailed under
mostly clear skies. Model Guidance indicating benign weather to
continue as dry and light winds resume overnight then pickup on
Wednesday afternoon across the region. Local MIFG/Few002 can be
expected along the river valleys as well as over a few local
coastal spots in the morning. /TA

MARINE...Gusty N winds will continue over the coastal waters, but
gradually pivot farther offshore and N. Higher gusts will continue
downwind from points and capes. Have extended the end times to the
existing Small Craft Advisory for the outer waters, otherwise
headlines remain unchanged. The oncoming shift may need to extend
the advisory for the S inner waters a bit longer for the evening
update. NW swell will continue to gradually decay through the end of
the week. /SEC

FIRE WEATHER...Very dry conditions are forecast to continue for
the foreseeable future, with no rain anticipated over the next seven
days. Diurnal northerly breezes are expected to continue through
tomorrow, with winds then forecast to become more offshore late
tomorrow. This will aid in more dry air pushing into the area. Zone
277 is still the greatest concern going forward, with minimum RH
values expected to only be around 10% late Thursday. Some gusty
northeast winds are expected over this zone, but not sure if the
winds will be strong enough to justify any fire weather watch or red
flag warning at this time. We will continue to maintain headlines in
the FWF product. Additionally, fuel moisture is running well below
normal for this time of year, but is not at the critical levels of
August or September.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PST Wednesday for CAZ102>106-109-110-
     112-113.

     Freeze Warning until 9 AM PST Wednesday for CAZ110.

NORTHWEST CALIFORNIA COASTAL WATERS...Frost Advisory until 9 AM PST Wednesday for PZZ410.

     Small Craft Advisory until 6 AM PST Friday for PZZ470.

     Small Craft Advisory until midnight PST Thursday night for
     PZZ475.

     Small Craft Advisory until 6 AM PST Wednesday for PZZ450.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 6, 9:29 PM PST, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
929 PM PST Tue Nov 6 2018

CAZ102>106-109-112-113-080530-
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
929 PM PST Tue Nov 6 2018

...FROST ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Frost Advisory is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Frost Advisory is currently in effect through Wednesday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-107-108-111-080530-
Coastal Del Norte-Northern Trinity-Southern Trinity-
Northeastern Mendocino Interior-
929 PM PST Tue Nov 6 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-080530-
Northwestern Mendocino Interior-
929 PM PST Tue Nov 6 2018

...FREEZE WARNING IN EFFECT UNTIL 9 AM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Freeze Warning is in effect for tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Freeze Warning is in effect through Wednesday monring.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:53 AM PSTFrost AdvisoryEKADel Norte, Humboldt, Mendocino29 hr
Nov 7, 4:06 AM PSTRed Flag WarningEKA42 hr

Nearby

Freeze Warnings in California, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.